Alert archive / Washington / Gale Warnings in 2017

Gale Warning 98, NWS Seattle, WA

December 19, 2017

NWS Seattle, WA issued this gale warning at Dec 19, 2017, 8:53 AM PST. It took effect at Dec 19, 2017, 10:04 AM PST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 19, 2017, 8:53 AM PST (16:53 UTC)
In effect from
Dec 19, 2017, 10:04 AM PST
Expired
Dec 19, 2017, 2:20 PM PST
In force
4 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

059 
WHUS76 KSEW 191653
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
853 AM PST Tue Dec 19 2017

PZZ135-200000-
/O.EXT.KSEW.GL.W.0097.000000T0000Z-171219T1800Z/
/O.NEW.KSEW.GL.W.0098.171219T1900Z-171220T0000Z/
Puget Sound and Hood Canal-
853 AM PST Tue Dec 19 2017

...GALE WARNING IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect until 4 PM PST this afternoon. 

* Wind...Southerly 25 to 35 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ153-156-173-176-191800-
/O.CON.KSEW.GL.W.0097.000000T0000Z-171219T1800Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
853 AM PST Tue Dec 19 2017

...GALE WARNING IN EFFECT UNTIL 10 AM PST THIS MORNING...

* Wind...Southerly 25 to 35 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-132-200100-
/O.CON.KSEW.GL.W.0097.171219T2000Z-171220T0200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
853 AM PST Tue Dec 19 2017

...GALE WARNING IN EFFECT TIL 6 PM PST THIS EVENING...

* Wind...Northeast wind 20 to 35 knots becoming west 25 to 35 
  knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ110-200100-
/O.NEW.KSEW.RB.Y.0040.171219T1653Z-171220T1000Z/
Grays Harbor Bar-
853 AM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 2 AM PST
WEDNESDAY...

The National Weather Service in Seattle has issued a Small Craft
Advisory for rough bar...which is in effect until 2 AM PST
Wednesday. 

* COMBINED SEAS...11 FEET WITH BREAKERS POSSIBLE.

* BAR CONDITION...ROUGH.

* FIRST EBB...STRONG 5 PM TODAY.

* SECOND EBB...545 AM WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ150-200100-
/O.CON.KSEW.SC.Y.0306.000000T0000Z-171220T0600Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
853 AM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS
EVENING...

* Wind...Northeast wind 20 to 30 knots becoming northwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ170-200100-
/O.CON.KSEW.SC.Y.0306.000000T0000Z-171220T1800Z/
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
853 AM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST
WEDNESDAY...

* Wind...Northeast 20 to 30 knots becoming northwest.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-133-134-200000-
/O.CON.KSEW.SC.Y.0306.000000T0000Z-171220T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
853 AM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* Wind...East wind 20 to 30 knots becoming westerly.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
2 follow-up statements
611 
WHUS76 KSEW 191804
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
1004 AM PST Tue Dec 19 2017

PZZ135-200000-
/O.EXP.KSEW.GL.W.0097.000000T0000Z-171219T1800Z/
/O.CON.KSEW.GL.W.0098.171219T1900Z-171220T0000Z/
Puget Sound and Hood Canal-
1004 AM PST Tue Dec 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON...

* Wind...Southerly 25 to 35 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ153-156-173-176-192300-
/O.EXP.KSEW.GL.W.0097.000000T0000Z-171219T1800Z/
/O.EXB.KSEW.GL.W.0098.171219T1804Z-171219T2300Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
1004 AM PST Tue Dec 19 2017

...GALE WARNING IN EFFECT UNTIL 3 PM PST THIS AFTERNOON...

The National Weather Service in Seattle has issued a Gale
Warning...which is in effect until 3 PM PST this afternoon. 

* Wind...West 25 to 35 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ131-132-200030-
/O.CON.KSEW.GL.W.0097.171219T2000Z-171220T0200Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
1004 AM PST Tue Dec 19 2017

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING...

* Wind...Northeast wind 15 to 25 knots becoming west 25 to 35 
  knots. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occurring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

PZZ150-170-200030-
/O.EXT.KSEW.SC.Y.0306.000000T0000Z-171220T1100Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
1004 AM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST WEDNESDAY...

* Wind...Northeast wind 15 to 25 knots becoming northwest 20 to 30
  knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ110-200030-
/O.CON.KSEW.RB.Y.0040.000000T0000Z-171220T1000Z/
Grays Harbor Bar-
1004 AM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
2 AM PST WEDNESDAY...

* COMBINED SEAS...11 FEET WITH BREAKERS POSSIBLE.

* BAR CONDITION...ROUGH.

* FIRST EBB...STRONG 5 PM TODAY.

* SECOND EBB...545 AM WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$

PZZ130-133-134-200000-
/O.CON.KSEW.SC.Y.0306.000000T0000Z-171220T0000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
1004 AM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS
AFTERNOON...

* Wind...Northeast wind 15 to 25 knots except southeast wind in
  Admiralty Inlet. Winds becoming westerly 20 to 30 knots in the
  afternoon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/seattle
512 
WHUS76 KSEW 192220
MWWSEW

URGENT - MARINE WEATHER MESSAGE
National Weather Service Seattle WA
220 PM PST Tue Dec 19 2017

PZZ135-200630-
/O.CAN.KSEW.GL.W.0098.000000T0000Z-171220T0000Z/
/O.EXB.KSEW.SC.Y.0306.000000T0000Z-171220T1000Z/
Puget Sound and Hood Canal-
220 PM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect until 2 AM PST Wednesday. 

* Wind...Southwest 20 to 30 knots this evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ153-156-173-176-200630-
/O.CAN.KSEW.GL.W.0098.000000T0000Z-171219T2300Z/
/O.EXB.KSEW.SC.Y.0306.000000T0000Z-171220T1000Z/
Coastal Waters From James Island To Point Grenville Out 10 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater Out 10 Nm-
Coastal Waters From James Island To Point Grenville 10 To 60 Nm-
Coastal Waters From Point Grenville To Cape Shoalwater 10 To
60 Nm-
220 PM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect until 2 AM PST Wednesday. 

* Wind...Northwest 20 to 30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ131-132-200630-
/O.CAN.KSEW.GL.W.0097.000000T0000Z-171220T0200Z/
/O.EXB.KSEW.SC.Y.0306.000000T0000Z-171220T1000Z/
Central U.S. Waters Strait Of Juan De Fuca-
East Entrance U.S. Waters Strait Of Juan De Fuca-
220 PM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM PST WEDNESDAY...
...GALE WARNING IS CANCELLED...

The National Weather Service in Seattle has issued a Small Craft
Advisory...which is in effect until 2 AM PST Wednesday. 

* Wind...Northwest 20 to 30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ130-200630-
/O.EXT.KSEW.SC.Y.0306.000000T0000Z-171220T1000Z/
West Entrance U.S. Waters Strait Of Juan De Fuca-
220 PM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY...

* Wind...Northwest 15 to 25 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ133-134-200630-
/O.EXT.KSEW.SC.Y.0306.000000T0000Z-171220T1000Z/
Northern Inland Waters Including The San Juan Islands-
Admiralty Inlet-
220 PM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY...

* Wind...Northwest 15 to 25 knots except 20 to 30 knots this
  evening in Admiralty Inlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ150-170-200630-
/O.EXT.KSEW.SC.Y.0306.000000T0000Z-171220T1000Z/
Coastal Waters From Cape Flattery To James Island Out 10 Nm-
Coastal Waters From Cape Flattery To James Island 10 To 60 Nm-
220 PM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST WEDNESDAY...

* Wind...Northwest 20 to 30 knots.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners, especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

PZZ110-200630-
/O.CON.KSEW.RB.Y.0040.000000T0000Z-171220T1000Z/
Grays Harbor Bar-
220 PM PST Tue Dec 19 2017

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
2 AM PST WEDNESDAY...

* COMBINED SEAS...11 FEET WITH BREAKERS POSSIBLE.

* BAR CONDITION...ROUGH.

* FIRST EBB...STRONG 5 PM TODAY.

* SECOND EBB...545 AM WED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory for rough bar means that wave conditions
are expected to be hazardous to small craft in or near harbor
entrances.

&&

$$


www.weather.gov/seattle

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Dec 19, 4:30 AM PST, 4 hours 23 minutes earlier.

Area forecast discussion, Dec 19, 4:30 AM PST, 4 hours 23 minutes before
Area Forecast Discussion
National Weather Service Seattle WA
430 AM PST Tue Dec 19 2017

.SYNOPSIS...A strengthening low center will track from near
Forks to Mount Vernon this morning. A strong cold front will
sweep in behind the low center, ushering in a colder air mass and
lowering snow levels later today. Look for heavy snow in the
mountains today and gusty winds with the frontal passage. Showers
will follow the front tonight and then end on Wednesday. A cold
and dry air mass will be in place starting Wednesday and
continuing through Christmas Day. On Thursday night and Friday
morning, a system diving southeast through B.C. will increase
clouds with a low chance of some light lowland snow.

&&

.SHORT TERM...Nice baroclinic leaf signature in satellite imagery
just off the coast early this morning. This is classic of
cyclogenesis and the early stages of a rapidly deepening low
center. Models are in lock-step agreement with bringing the low
center onshore later this morning near Destruction Island and
continuing E-NE from there. To the right of the low track, south
winds will pick up in the next few hours, thus the Wind Advisory.
Looking for peak wind gusts around 45 mph south of the low track.

Perhaps the more interesting thing is what is happening to the
left of the low track. Heavy precip, strong dynamical cooling
aloft, and a northeast upslope breeze into Port Angeles really
cooled the column overnight. CLM is now reporting 33F and snow.
The UW-WRF seems to be the only model right now explicitly showing
snow along the Strait this morning. It is, in fact, quite bullish,
showing 7 inches or so of snow at Port Angeles this morning. In
the official forecast, have indicated snow level around 100 to 200
feet with lesser snow accumulation above that. Have gone with a
Winter Weather Advisory from Port Angeles west to near Clallam Bay
for up to 4 inches of snow. Counting of some melting as the snow
falls to avoid the heavier snowfall accumulation solution.

In the mountains, Snoqualmie Pass is still reporting snow. The
temporary changeover to rain later this morning is appearing
briefer, so have lowered the snow level forecast today to 3000
feet and increased the forecast accumulation at Snoqualmie Pass.

Once the low exits east this afternoon, a strong and sharply
defined cold front will quickly sweep across Western Washington.
Snow levels will drop to 1500 feet around sunset, and widespread
precip will turn to showers. Showers will focus in the Cascades
and along a southward-moving wind shift at the leading edge of
northerly winds emanating at first from the Strait of Georgia,
then from the Fraser River Valley in B.C.. With a colder and drier
air mass spreading in from interior B.C., showers will taper off
and eventually end on Wednesday. Over the interior lowlands, this
will be a case where sufficiently cold air for snow is basically
chasing the last few showers out. As such, could be a few
snowflake sightings and some spotty light dustings of snow on
Wednesday morning, but this should largely be a non-impactful
occurrence.

Thursday will simply be cold and dry under northwest flow aloft.
Haner

.LONG TERM...Still eyeing a chance of light lowland snow on
Thursday night and Friday morning. This is still far from certain,
though. All models show an upper impulse and surface cold front
sweeping southeast through the interior of B.C. early Friday. The
ECMWF and Canadian models are consistent with their previous runs
in producing precip over Western Washington. Meanwhile, the GFS is
also consistent with its previous runs in keeping the period dry
and precip-free. The NAM is siding with the GFS. Only about 3 of
the GFS's 20 ensemble members show measurable precip at Seattle
early Friday. So the model stalemate continues. The end result is
30-40 PoPs for light snow and rain along the I-5 corridor. If the
most bullish models are right, could get up to 2 inches of snow
in places. This is far from certain at this point, so check back.

Friday night through Sunday night look dry and cool, as an upper
ridge axis approaches and passes. Latest GFS and ECMWF now show a
north-south oriented front spreading precip onto the coast later
Christmas Day, but GFS ensembles are not very supportive.
Official forecast remains dry for now, but day shift will need to
re-evaluate.  Haner

&&

.AVIATION...A frontal system will move through the area today. An
upper low will cross the area tonight. Southwest flow aloft will
become variable tonight. The air mass is moist and stable.

There will be a mix of MVFR and IFR low clouds across the area
today. There will be some drying behind the front later today and
tonight but some low clouds will linger. A Puget Sound Convergence
Zone is expected to sag south through Puget Sound tonight.

KSEA...MVFR ceilings should lower to IFR this morning as heavier
rain arrives. Ceilings should lift a bit late in the day as a
front pushes inland. A Puget Sound Convergence Zone could bring
lower clouds again for a few hours tonight. Light northeast wind
will become south 10 to 20 knots with gusts 30-35 knots today.
Winds will ease late in the day and shift to north after midnight
tonight. Schneider

&&

.MARINE...A vigorous frontal system will move through the area
today. An associated surface low will move onto the coast a
little south of UIL this morning and then move inland on an
east/northeast track. Gale force winds are likely south of the
low track with small craft advisory strength winds elsewhere.
There could also be a brief westerly gale in the Strait of Juan de
Fuca this afternoon behind the low.

Offshore flow will develop Wednesday and continue Thursday
through Saturday. A 1050 MB surface high moving into southeast
British Columbia will strengthen the offshore flow Friday and
Friday night. Schneider

&&

.HYDROLOGY...River flooding is not expected the next 7 days.

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...Wind Advisory until 4 PM PST this afternoon for Bellevue and
     Vicinity-Bremerton and Vicinity-East Puget Sound Lowlands-
     Hood Canal Area-Lower Chehalis Valley Area-Seattle and
     Vicinity-Southwest Interior-Tacoma Area.

     Winter Storm Warning until 10 PM PST this evening for Cascades
     of Pierce and Lewis Counties-Cascades of Snohomish and King
     Counties-Cascades of Whatcom and Skagit Counties.

     Winter Weather Advisory until 11 AM PST this morning for Eastern
     Strait of Juan de Fuca-Western Strait of Juan De Fuca.

     Winter Storm Warning until 3 PM PST this afternoon for Olympics.

     Wind Advisory until 10 AM PST this morning for Central Coast.

PZ...Gale Warning until 10 AM PST this morning for Coastal Waters
     From James Island To Point Grenville 10 To 60 Nm-Coastal
     Waters From James Island To Point Grenville Out 10 Nm-
     Coastal Waters From Point Grenville To Cape Shoalwater 10
     To 60 Nm-Coastal Waters From Point Grenville To Cape
     Shoalwater Out 10 Nm.

     Small Craft Advisory until 10 AM PST Wednesday for Coastal
     Waters From Cape Flattery To James Island 10 To 60 Nm.

     Gale Warning from noon today to 6 PM PST this evening for
     Central U.S. Waters Strait Of Juan De Fuca-East Entrance
     U.S. Waters Strait Of Juan De Fuca.

     Small Craft Advisory until 4 PM PST this afternoon for Admiralty
     Inlet-Northern Inland Waters Including The San Juan Islands.

     Small Craft Advisory until 4 PM PST this afternoon for West
     Entrance U.S. Waters Strait Of Juan De Fuca.

     Gale Warning until 4 PM PST this afternoon for Puget Sound and
     Hood Canal.

     Small Craft Advisory until 10 PM PST this evening for Coastal
     Waters From Cape Flattery To James Island Out 10 Nm.

&&

www.weather.gov/seattle

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 19, 2:45 AM PSTWinter Weather AdvisorySEW6 hr
Dec 19, 8:53 AM PSTSmall Craft Advisory for Rough BarSEW37 hr
Dec 19, 2:21 PM PSTWinter Weather AdvisorySEW14 hr
Dec 19, 3:00 PM PSTRiver Flood WarningSEWMason7 hr

Nearby

Gale Warnings in Washington, 2017Every gale warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.